Alert archive / Arizona / Wind Advisories in 2009

Wind Advisory 4, NWS Flagstaff, AZ

March 8, 2009Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Mar 8, 2009, 3:04 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 9, 2009, 12:00 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 3:04 PM MST (22:04 UTC)
In effect from
Mar 9, 2009, 12:00 PM MST
Expired
Mar 9, 2009, 8:47 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2570 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 082204
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
304 PM MST SUN MAR 8 2009

AZZ004>007-009>016-039-040-090700-
/O.NEW.KFGZ.WI.Y.0004.090309T1900Z-090310T0700Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
NAVAJO N.M....DILKON...KYKOTSMOVI
304 PM MST SUN MAR 8 2009

...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT MST
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO MIDNIGHT MST
MONDAY NIGHT. 

A STORM SYSTEM MOVING ACROSS NORTHERN ARIZONA MONDAY AFTERNOON
AND EVENING WILL BRING STRONG SOUTHWEST WINDS TO THE AREA. WINDS
WILL INCREASE TO 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THESE
STRONG WINDS WILL CONTINUE INTO THE LATE EVENING HOURS AS THE
STORM SYSTEM MOVES THROUGH. WIND GUSTS OF 55 MPH OR GREATER WILL
BE POSSIBLE IN SOME OF THE FAVORED DOWNSLOPE WIND AREAS INCLUDING
THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...AND THE HOUSE ROCK
VALLEY ALONG HIGHWAY 89A IN FAR NORTHERN ARIZONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. LOCALIZED
AREAS OF BLOWING DUST MAY ALSO DEVELOP OVER THE LITTLE COLORADO
RIVER VALLEY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
JJ
4 follow-up statements
000 
WWUS75 KFGZ 090600
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1100 PM MST SUN MAR 8 2009

AZZ004>007-009>016-039-040-091400-
/O.CON.KFGZ.WI.Y.0004.090309T1900Z-090310T0700Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
NAVAJO N.M....DILKON...KYKOTSMOVI
1100 PM MST SUN MAR 8 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO MIDNIGHT
MST MONDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO MIDNIGHT
MST MONDAY NIGHT. 

A STORM SYSTEM MOVING ACROSS NORTHERN ARIZONA MONDAY AFTERNOON
AND EVENING WILL BRING STRONG SOUTHWEST WINDS TO THE AREA. WINDS
WILL INCREASE TO 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THESE
STRONG WINDS WILL CONTINUE INTO THE LATE EVENING HOURS AS THE
STORM SYSTEM MOVES THROUGH. WIND GUSTS OF 55 MPH OR GREATER WILL
BE POSSIBLE IN SOME OF THE FAVORED DOWNSLOPE WIND AREAS INCLUDING
THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...THE HOUSE ROCK VALLEY
ALONG HIGHWAY 89A IN FAR NORTHERN ARIZONA...AND THE LITTLE
COLORADO RIVER VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
000 
WWUS75 KFGZ 091120
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
420 AM MST MON MAR 9 2009

AZZ004>007-009>016-039-040-091930-
/O.CON.KFGZ.WI.Y.0004.090309T1900Z-090310T0700Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
NAVAJO N.M....DILKON...KYKOTSMOVI
420 AM MST MON MAR 9 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST
TONIGHT. 

A STORM SYSTEM MOVING ACROSS NORTHERN ARIZONA THIS AFTERNOON
AND EVENING WILL BRING STRONG SOUTHWEST WINDS TO THE AREA. WINDS
WILL INCREASE TO 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THESE
STRONG WINDS WILL CONTINUE INTO THE LATE EVENING HOURS AS THE
STORM SYSTEM MOVES THROUGH. WIND GUSTS OF 55 MPH OR GREATER WILL
BE POSSIBLE IN SOME OF THE FAVORED DOWNSLOPE WIND AREAS INCLUDING
THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...THE HOUSE ROCK
VALLEY ALONG HIGHWAY 89A IN FAR NORTHERN ARIZONA...AND THE LITTLE
COLORADO RIVER VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
000 
WWUS75 KFGZ 091917
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1217 PM MST MON MAR 9 2009

AZZ004>007-009>016-039-040-100400-
/O.CON.KFGZ.WI.Y.0004.000000T0000Z-090310T0700Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
NAVAJO N.M....DILKON...KYKOTSMOVI
1217 PM MST MON MAR 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. 

A STORM SYSTEM MOVING ACROSS NORTHERN ARIZONA THIS AFTERNOON AND
EVENING WILL BRING STRONG SOUTHWEST WINDS TO THE AREA. WINDS WILL
INCREASE TO 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THESE
STRONG WINDS WILL CONTINUE INTO THE LATE EVENING HOURS AS THE
STORM SYSTEM MOVES THROUGH. WIND GUSTS OF 55 MPH OR GREATER WILL
BE POSSIBLE IN SOME OF THE FAVORED DOWNSLOPE WIND AREAS INCLUDING
THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...THE HOUSE ROCK
VALLEY ALONG HIGHWAY 89A IN FAR NORTHERN ARIZONA...AND THE LITTLE
COLORADO RIVER VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
000 
WWUS75 KFGZ 100347
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
847 PM MST MON MAR 9 2009

AZZ004>007-009>016-039-040-100500-
/O.CAN.KFGZ.WI.Y.0004.000000T0000Z-090310T0700Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
NAVAJO N.M....DILKON...KYKOTSMOVI
847 PM MST MON MAR 9 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED ACROSS NORTHERN ARIZONA THIS EVENING AND
HAVE FALLEN BELOW WIND ADVISORY THRESHOLDS...THUS THE ADVISORY HAS
BEEN CANCELLED.

FOR THE REMAINDER OF THE EVENING...EXPECT SOUTHWEST WINDS OF 15 TO
25 MPH WITH HIGHER GUSTS.

$$

DB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 8, 2:50 PM MST, 14 minutes earlier.

Area forecast discussion, Mar 8, 2:50 PM MST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
250 PM MST SUN MAR 8 2009

.SYNOPSIS...INCREASING MOISTURE AHEAD OF AN APPROACHING STORM SYSTEM
WILL BRING A CHANCE OF RAIN AND SNOW SHOWERS TO EAST CENTRAL ARIZONA
LATE TONIGHT. THIS SYSTEM WILL SWEEP ACROSS THE AREA ON MONDAY AND
MONDAY NIGHT...BRINGING ANOTHER ROUND OF VERY WINDY CONDITIONS...
AND A CHANCE OF RAIN AND SNOW SHOWERS THROUGH EARLY TUESDAY. DRY AND
SEASONABLE CONDITIONS WILL RETURN TUESDAY AFTERNOON THROUGH THURSDAY.

&&

.DISCUSSION...BREEZY AND MILDER WEATHER HAS DEVELOPED TODAY AHEAD OF
OUR NEXT STORM SYSTEM...DUE INTO THE REGION MONDAY AND MONDAY NIGHT.
THIS SYSTEM...CURRENTLY TAKING SHAPE OVER THE NORTHWEST U.S...IS
FORECAST TO SLIDE EASTWARD OVER THE NEXT 48 HOURS. A STRONG
SHORTWAVE ON ITS WESTERN SIDE WILL DIVE THROUGH THE GREAT BASIN
MONDAY AFTERNOON...THEN INTO THE CENTRAL ROCKIES BY TUESDAY.

FOR LATE TONIGHT AND MONDAY MORNING...A SUBTROPICAL MOISTURE PLUME
WILL BE PULLED NORTHWARD INTO THE STATE...MAINLY AFFECTING AREAS
SOUTH OF A PAYSON-ST JOHNS LINE WITH A CHANCE OF RAIN AND HIGH
ELEVATION SNOW SHOWERS.

AS THE TROUGH APPROACHES MONDAY AFTERNOON...WINDS ALOFT STRENGTHEN
RAPIDLY ALONG WITH DEEPENING SFC LOW PRESSURE CENTERED TO OUR NORTH.
THIS SHOULD BRING WINDY CONDITIONS TO MOST AREAS AND A WIND ADVISORY
WILL BE ISSUED ALONG AND NORTH OF THE MOGOLLON RIM. THESE STRONG
WINDS MAY LAST WELL INTO THE NIGHT AS THE TROUGH AXIS AND ZONE OF
STRONGEST WINDS ALOFT PASSES THROUGH. IN ADDITION...SOME OF THE
FAVORED DOWNSLOPE WIND AREAS SUCH AS THE HIGHWAY 89 CORRIDOR NORTH
OF FLAGSTAFF...AND THE HOUSEROCK VALLEY ALONG 89A IN FAR NORTHERN
AZ...MAY SEE STRONGER WINDS WITH GUSTS OF 55 MPH OR GREATER LATE
MONDAY AFTERNOON THROUGH MONDAY NIGHT.

WE HAVE INCREASED THE CHANCES FOR RAIN AND SNOW SHOWERS IN OUR
FORECASTS LATE TONIGHT/MONDAY OVER EAST CENTRAL AZ WITH THE
SUBTROPICAL PLUME AFFECTING THAT AREA. SOME LIGHT SNOW ACCUMULATIONS
ARE POSSIBLE OVER THE HIGHER ELEVATIONS OF THE WHITE MTNS.
ALSO...POPS HAVE BEEN RAISED MONDAY NIGHT ACROSS THE NORTHERN THIRD
OF AZ WITH THE TROUGH PASSAGE. SNOW ACCUMULATIONS OF AN INCH OR SO
WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS INCLUDING THE KAIBAB
PLATEAU AND BLACK MESA.

FAIR AND MILDER WEATHER IS EXPECTED BY TUESDAY AFTERNOON...LIKELY
CONTINUING THROUGH THURSDAY. LATEST MODEL GUIDANCE IS IN SOMEWHAT
BETTER AGREEMENT THAT A WEAK LOW PRESSURE SYSTEM MAY AFFECT THE
SOUTHWEST THURSDAY NIGHT INTO SATURDAY...BUT THE DETAILS ARE
UNCERTAIN. WE WILL KEEP THE LOW CHANCE FOR SHOWERS IN THE FORECAST
FOR NOW WITH TEMPERATURES NEAR AVERAGE FOR THIS TIME OF YEAR.
&&

.AVIATION...FOR THE 00Z PACKAGE...EXPECT VFR CONDITIONS ACROSS
NORTHERN ARIZONA THROUGH 06Z MON WITH INCREASING CIRRUS MOVING
NORTHWARD. AFT 06Z MONDAY SOUTH OF A LINE FROM KRQE-KFLG SCT TO BKN
CLOUDS BASES AT OR ABOVE 15 THOUSAND FT MSL WILL BY 12Z BECOME
BKN-OVC BETWEEN 9 THOUSAND TO 12 THOUSAND FT MSL WITH LCL MVFR CIGS.
THERE IS CHANCE OF SHOWERS ALONG THE MOGOLLON RIM WITH THE GREATEST
CHANCE OVER THE WHITE MTNS WERE LCL IFR CONDITIONS ARE EXPECTED. AFT
18Z MONDAY...SOUTHWEST SFC WINDS AT 15-25KT WITH GUSTS TO 35 KT
SHOULD INCREASE TO 20-30KT WITH GUSTS TO 45KT ALONG AND NORTH OF THE
MOGOLLON RIM.  AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY MONDAY FROM NOON
MST UNTIL MIDNIGHT MST FOR AZ ZONES 004>007-009>016-039-040.

&&

PUBLIC..................JJ
AVIATION/FIRE WEATHER...DL

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Mar 8, 8:48 AM MST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
848 AM MST SUN MAR 8 2009

AZZ004>018-037>040-090600-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
848 AM MST SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY CONDITIONS ARE EXPECTED MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT AS A STRONG TROUGH APPROACHES THE STATE FROM THE NORTHWEST.
SOUTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH ARE
LIKELY...GENERALLY ALONG AND NORTHEAST OF A LINE FROM SELIGMAN...TO
FLAGSTAFF...TO ALPINE. LOCALLY STRONGER WIND GUSTS OF 55 MPH OR
HIGHER WILL BE POSSIBLE OVER FAVORED DOWNSLOPE WIND REGIONS
INCLUDING THE HIGHWAY 89 CORRIDOR NORTHEAST OF FLAGSTAFF.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JJ

Nearby

Wind Advisories in Arizona, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.